# SDR SWAA062956

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 60,612 hours, 55,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 6546435278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED LOWER INBOARD SIDE.  REMOVED AND REPLACED RT AFT FLAP PER MM.
